Usually when you hear of someone taking opioid pain-relievers you do not expect a happy ending. But that is not always the case and this is why I feel like I need to tell my part of the story. Far from being just another story, I am convinced that anyone listening to what I have to say will understand better the consequences of taking medication like Tramadol and learn certain precautions. After all, there is nothing better than leading a long and healthy existence.
My Tramadol experience is not dramatic, nor something predictable. I took it simply because I need something to relieve the pain after being involved in a car accident. The injuries I had suffered were not serious but I was left with a pain in the right shoulder that did not go away, not even after three months. At the recommendation of the doctor I had undergone multiple tests, including a CT scan and diverse X-rays. They all turned out to be perfectly fine and the cause of the pain was left unidentified.
I was to present to the doctor for routine check-ups, take the medication as prescribed and see how it goes. The dosage of Tramadol was settled somewhere around 75 mgs/day and I was more than pleased to have the pain under control. I went back to work, returned to an active life and kept on hoping that there was some way to escape the treatment, that they will eventually discover the cause for my pain. In the meantime, the dose was increased to 100 mg/day and I was more than conscious that I could call myself a person dependent on pain-relieving medication.
Surrounded by a loving family and close friends, I started to consider other possibilities. Looking on the Internet, I found a clinic in Austria that had performed intensive studies on patients taking Tramadol and published their findings. They were welcoming other patients as well and there it was: another possibility. It is not easy to take such a decision but I had to do something. Arriving at the medical clinic in Graz, one of the most important cities in Austria, I was immediately enlisted for clinical trials and it was discovered that I needed a higher dosage of Tramadol. I felt the need to ask if a higher dose won’t make me even more of an addict and the answer was yes but things were kept under control.
During a period of one month, I experienced all of the symptoms everyone mentioned regarding Tramadol and which I never believed to be true. Sweating, nausea, vomiting, headaches, chest pains, insomnia and crossness were just of the few that were more intense but they almost all of them intensified at some moment. Further tests – angiography - revealed that the pain in my shoulder was in fact caused by a tiny lesion in the brachial plexus, affecting one of the major nerves passing near the glenoid capsule and that surgical intervention was indeed a solution.
By discussing with the doctor back home (on the phone) and also with the specialists at the clinic I agreed to undergo the operation they suggested and hoped for full recovery. The intervention lasted somewhere around two hours and the doctors announced me that they had repaired the damage. I was to remain on Tramadol for few more weeks, the dose continuing to decrease until I had completely healed from surgery.
What I want everyone to understand is that I took Tramadol when I needed it and that at no moment I exceeded the dosage prescribed. I never had the behavior of an addict or went so far to consider taking it as my only priority. I sought medical assistance when I felt it to be necessary and luckily for me I had the support of family and friends. The experience has taught me that being healthy and strong is the most important thing in life just like having someone there for you. I recommend Buy Tramadol despite the many critics and potential side effects but please, take it as prescribed and not as you consider!